Feb 24, 2006
I was the person who asked about the urine color being darker since I have been on meds (sus and tru). A post of feb 23 stated that I should now be worried about muscle wasting (CPK level). I do not know what that means, but basically I nderstood that if all my kidney fuctions showed up normal on my test, then the increase in yellow color is caused by the nitrogen that is resulting from my muscle loss? I have been on steady weight gain since i started HArrt. (180 to 196lbs). Please explain? Are his explanations true?
| Response from Dr. Henry
Dehyration and muscle damage/wasting could darken the urine but that would generally be picked up by a clinical evalution and blood/urine testing. Most of the time dark urine is not due to muscle related problems. Liver problems and many medications can also turn the urine dark. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Pain In Balls After Barebacking Sign Of HIV AIDS
- Vomiting After Receiving Oral Sex Worried I Have HIV
- Are Red Bumps All Over The Body A Sign Of An Std?
- Can A Vaginal Cyst Look Like An Std?
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.